MAUDE Adverse Event Report: ONKOS SURGICAL INC. ELEOS LIMB SALVAGE SYSTEM; ELEOS PROXIMAL FEMUR, RIGHT

ONKOS SURGICAL INC. ELEOS LIMB SALVAGE SYSTEM; ELEOS PROXIMAL FEMUR, RIGHT
Catalog Number PF-2000R-02M
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This investigation is in progress- additional information for this event is not known at this time.If additional information is received, a supplemental report will be submitted accordingly.The following mdrs were submitted for this event: 3013450937-2023-00225.
 
Event or Problem Description
It was reported on 05 september 2023 that a patient underwent a revision surgery on (b)(6) 2023, due to a potential infection.The patient was implanted with the eleos proximal femur system.During the revision procedure, the eleos proximal femur and eleos male-female midsection were removed and replaced.The patient's original surgery date is not known at this time; therefore, device specific information is not known.This event will be reportable to the fda as a serious injury due to the revision procedure, this report captures the eleos proximal femur.
 
Additional Manufacturer Narrative
It was reported that the patient developed an alleged infection and underwent a proximal femur revision surgery.Patient's original surgery date is unknown; therefore, device information could not be determined.Ultimately, the root cause of the patient's infection was unable to be determined.A review of the work order and sterilization batch release record for the product involved could not be performed as the product information is unknown.However, device history records are reviewed prior to releasing products to the field to verify that the products have been manufactured to the required specifications, as well as inspected to ensure compliance with their engineering drawing.If additional information is received regarding this event, this complaint will be updated accordingly.

Brand Name
ELEOS LIMB SALVAGE SYSTEM
Common Device Name
ELEOS PROXIMAL FEMUR, RIGHT
Manufacturer (Section D)
ONKOS SURGICAL INC.
77 e halsey rd
parsippany NJ 07054
Manufacturer (Section G)
MICROPORT ORTHOPEDICS
5677 airline road
arlington TN 38002
Manufacturer Contact
vandita patel
77 e halsey road
parsippany, NJ 07054
MDR Report Key17877570
Report Number3013450937-2023-00224
Device Sequence Number14549587
Product Code LPH
UDI-Device IdentifierB278PF2000R02M0
UDI-PublicB278PF2000R02M0
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberPF-2000R-02M
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2023
Supplement Date Received by Manufacturer09/05/2023
Initial Report FDA Received Date10/05/2023
Supplement Report FDA Received Date01/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown